# SDR 05FDEA00289

- Difficulty date: February 15, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11
- Aircraft serial: 48527
- Aircraft time: 42,916 hours, 7,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE DOGHOUSE UPP COMPT FWD MOST TOP BULKHEAD TO CROWN ANGLE PLATE, SUSPECT CRACK AT RT EDGE.  ANGLE PLATE REMOVED AS PER SRM 51-31-01 VOL II.  ANGLE FABRICATED AS PER DWG AJC7372 AND INSTALLED AS PER SRM 51-31-01 VOL II.
